Hi there! So im a little confused. You said they ER doc gave you Ativan because your vital signs were high?? Thats odd, were they thinking they were high because of anxiety or something like that?
Anyways, So are you concerned that being on the Ativan for short term will make you go through w/d's again? I dont think it will have any change in the w/d's you were already experiencing from coming off the librium, especially if its for only a few days.
How long were you on the libruim? Were you tapering to get off that drug or alcohol? 10 ativan will not set you back. Sounds like ER doc is trying to give you a safty net so you don't end up back there with anxiety. Do you have a primary dr,?
Thank you! I've been on like 4 forums today and no replies. Yes vitals were high due to anxiety from baclofen withdrawal. Yes concerned I will go back into heavy withdrawals from 2 days ativan. But I'm a worrier and you've helped me. Wish I had gotten this earlier as I just had three beers to calm down was so nervous. Thanks!
Hi. Thank you. Was on librium for 6 weeks for anxiety/insomnia. Dr said it was least potent/safest benzo. Well I got withdrawals. So he gave me a 14 day taper (so 2 months in total on librium). Anyway I've had minor withdrawals for 6 weeks and was getting better. Er doc gave ativan and have been scared he set me back. But I think it's more fear than anything. I have the ten ativan if things really flare up. Pharmacist even said ten ativan will not set me back. Thank you so much. Never been through this.
Im glad i could help answer your question! BUt I have to admit this statement....."But I'm a worrier and you've helped me. Wish I had gotten this earlier as I just had three beers to calm down was so nervous. " Has me concerned and send up all kinds of red flags! Most would agree that if you need alcohol to "calm your nerves" that that could be a sign of alcoholism. I dont know your story or anything and am not sure it you currently or previously had a problem with drinking, but It could be a very real problem in the future if your not careful.
I just wanted to make sure I let you know that I am concerned and hope that you will at least think about what I just said...
Understand. No not a drinker. In fact usually only drink on holidays and birthdays. Just got overwhelmed with fear today as have never been not myself for so long and went out to dinner and had 2 and a half beers with my neighbor. It was a social situation but I normally don't do that. Should have clarified. Thanks.
You will be just fine. Taper as Dr. orders and take the ativan only if you feel by not doing so will send you back to the ER, Your doing great. Our minds can really mess with us when we read all than can happen with benzo w/d. Listen to your body and do all the natural calming things to stay level. Hot baths, hot tea, soft music, mild exercise, meditate, massage, Your getting thru this just fine.
I'm confused, your doc gave you Baclofen for anxiety and sleep? I've never seen it Rx'd for those issues. It's a muscle relaxant used to treat spasticity. I don't know, that seems kind of weird.
How long were you on the Baclofen?
Thanks. Feel better already.
Hi. I guess given he saw how I reacted to benzos and was in withdrawal (ie gaba a withdrawal) he thought baclofen would be safer / better for anxiety / sleep as its gaba b. regardless I had a horrible reaction to it. Thought I was going to crawl out of my skin after second days use. My head was going to explode and I saw things. Called 911. Hence hospital visit. My vitals were 178 over 125 with pulse of 118. I was fine after I stopped the baclofen. Obviously an allergic reaction.
Ok, gotcha. Thanks for the clarification. Your initial post wasn't that clear that the Baclofen was FOR the librium w/ds...I thought he was just using it for sleep/anxiety generally speaking.
I probably just read it too quickly. It's definitely not a drug used in this capacity much. New one to me.
Hope you're feeling better soon...you've endured a lot!!